MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS IH-PANEL 11; IH-PANEL 11; 11X4 ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS IH-PANEL 11; IH-PANEL 11; 11X4 ML
Catalog Number 814070100
Health Effect - Clinical Code No Information (3190)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
On august 14th the customer reported about a discordant test result of a sample during the validation of ih 1000, involving an anti-fya specimen.The screen of the patient sample tested with ortho cells showed positive results with homozygous cells (1+) and heterozygote cells (+/-) whereas the testing with bio-rad ih-panel cells yielded into negative test results.The customer did not return the supposedly defective product (ih-panel 11/ lot # 8823011) and the patient sample which had caused the discordant test result.At the time the complaint was reported, the expiration date of the product was already exceeded.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.Investigation of our quality control laboratory is still ongoing.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported a discordant result during validation involving an anti-fya.Customer stated that the screening and identification with ortho reagent red blood cells yielded positive results (+/- to 1+) with homozygous cells (fy+b-) only and ih-panel 11 yielded negative results.At the time the customer filed his complaint, the supposedly defective product was already expired.Therefore a testing of our quality control laboratory's retention sample was not possible.The customer did not return the patient sample that had caused a false negative test result.Therefore no investigation could be conducted.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
REAGENT RED BLOOD CELLS IH-PANEL 11
Common Device Name
IH-PANEL 11; 11X4 ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7863238
Report Number9610824-2018-00059
Device Sequence Number1909016
Product Code KSZ
UDI-Device Identifier07611969952298
UDI-Public(01)07611969952298(17)180730(10)8823011
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2018
Device Catalogue Number814070100
Device Lot Number8823011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIO-RAD GEL PANEL,LOT 8823011,EXP.07/30/18; BIO-RAD GEL PANEL,LOT 8823011,EXP.07/30/18; BIO-RAD IGG-CARD,LOT 760000000040; BIO-RAD IGG-CARD,LOT 760000000040; IH-PANEL 11, LOT 8823011; IH-PANEL 11, LOT 8823011; ORTHO GEL PANEL, LOT VRC246, EXP. 07/17/18; ORTHO GEL PANEL, LOT VRC246, EXP. 07/17/18; ORTHO GEL SCREEN,LOT VSS012,EXP 07/17718; ORTHO GEL SCREEN,LOT VSS012,EXP 07/17718; ORTHO IGG CARD,LOT 032918001-01,EXP.01/11/19; ORTHO IGG CARD,LOT 032918001-01,EXP.01/11/19